Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.
Basically I'm wondering has anyone else tried this combined pill? I've been on it (rigevidon)only a week and am exhausted,cramps,nagging headache,mood swings. Is the non-hormonal coil effective/ less side effects? I've had implanon in the past and depo jag,numerous pills,all make me a monster! I was meant to get a procedure essure,but now has been taken off the market :/ Any feedback on similar experiences would be great
Hi I'm on it, I did have a few cramps initially that were like period pains (but no bleeding) and then sometimes get a slight headache second day of the pill free week. Otherwise though I find it really good. It has the same active ingredients as Microgynon, so effectively the same thing just a different brand name.
I'm on it too; have been now found around 18months.
I preferred microgynon (even though the nurse keeps telling me their the same) with rigvideon I have massive Hot flushes , they come more when I'm coming to the end of the pill before my Free week.
I mentioned this to the nurse and she said that it's because of the hormones in the pill and it's normal.. I never had this on the other one!
It's horrible,the way they dismiss your feelings isn't it? Give it three months! Three months,of what...being exhausted,headaches,cramps,weirdly flu like symptoms too :/ and then like magic they'll go away!! 18 months and your still being fobbed off as 'it's normal'
Yep it's basically Microgynon which a lot of women don't get on with. I feel better off it but I need to be on the pill and it's the only one that doesn't make me throw up.
Would really like to try other forms of contraception but as most pills make me sick I'm too scared to try.
I’ve used microgynon for years, they changed me once to rigevidon and I didn’t get on with it at all even though they are meant to be the same thing. Kept getting breakthrough bleeding and bloating, which I don’t get on microgynon. Luckily they let me go back to micro
I didn’t know if was the same as microgynon. If i’d known I could have told her it didn’t suit me FFS. I said I wanted cilest as that was what I’d been on before I had babies but she wouldn’t give it to me for some reason. I’ve given up on the pill completely now.
@Lules I'm seriously thinking of giving up on it too,what's the point? I can't enjoy ANYTHING,so it defeats the purpose. I've tried so many things though,it seems ludicrous as to how they haven't found something that doesn't make women have to suffer even more! And if microgynon is basically the same,why have they changed it
Message deleted by MNHQ. Here's a link to our Talk Guidelines.
This pill made me suicidal it was awful x
Really? Can I ask did you try anything else? x
@Bexter801 they haven't changed it, it's just a different brand. You can still get microgynon. I think Rigevidon is cheaper, hence why the NHS is keen to prescribe it instead x
I've not felt right since I started it,bad cramps,headaches,and freezing :/ seriously tired and foggy. I'm not putting myself through this. I just wish there was a safe,care free method. I seriously do think there should be more options for men x
I hated this pill. I was so on microgynon with no problems, came off to have baby. They put me on this one afterwards, again telling me it was the same just a different brand but it was awful! I suffered with terrible anxiety on it, i was convinced people were watching me judging what I was doing with my baby when in reality anyone looking at me wasn't looking at me, they were looking at this gorgeous wee boy I had with me. I came off it and felt instantly better. Just wished they'd let me back to microgynon.
Been on implant for last year but just made appointment to get that out as my weight gain is a joke.
Yeah I went off it(got a lecture from my doctor saying should at least give it 3 months)! No,I refuse to feel horrendous any longer than I need to,and like you I instantly felt human again yeah I had to come off implanon too,after not recognising what it made me. Can you not push for them to put you on microgynon? I mean can they really play God with your life,it's unfair if it worked for you
I would like to go back on that but pretty sure they won't give me it due to my weight at the moment. I've gained nearly 3 stone. I'll certainly ask to go back on it but I'm willing to give the mini a try and then shift some of this weight before asking to go back to mycrogynon again.
I must be in the minority then as it’s the only pill I get on with (with the exception of constant bad skin).
My doctor wouldn’t give it to me, said it was the same as another which made me really sick so I pay £15 every 6 months though Lloyd’s pharmacies to get the pill I want.
Quick weight check and blood pressure test and I’m set for half a year.
Been on it years now though, so should probably look into other forms..
I didn't realise this was an option! Will look into that at some point, thanks
I've heard bad things about this pill.. Even seen a petition to stop the NHS from prescribing it.. Do some research before taking x
I was on it from when I was 16, then came off it to ttc. At the 6 week check I went back on it, but I really struggled to take it. It made me feel sick and the bleeding seemed worse.
So i switched to microgynon and couldn't believe the difference. My withdrawal bleed was much shorter and lighter and I've had no problems. I wish I'd been on that from the start.
I took microgynon for years with no issues then about 4 years ago when I got my prescription the Dr had replaced it with rigevidon. He said it was the same as microgynon but cheaper for the NHS. I accepted this. Big mistake. DEFINITELY not the same! I have suffered anxiety, depression and I have PTSD since DC1's birth and my symptoms got worse over time. I stupidly didn't think it could be the pill and continued to take it until last Easter when I found myself crying uncontrollably in the bathroom for hours one night and seriously considered cutting myself with a razor. This scared me so much. Since I've stopped my mood is much better but now I have a contraception problem. I've asked to be sterilised twice now but Dr isn't keen to refer me. She says my DH should get a vasectomy. I just want a final solution. Don't want to risk going on another pill, have heard so many horror stories about the implant and Mirena coil and due to my PTSD I couldn't even contemplate having a coil fitted. My DH is going to have a vasectomy soon I hope. Makes me mad that the Dr didn't consider my mental health issues when he changed my pill. Also the options for women of my age (42) who definitely don't want more kids are terrible. This wouldn't happen if men had to endure all this crap. Makes me so mad
Apologies for resurrecting this thread, just looking to see anyone else had experiences of this pill? Came of Microgynon to ttc, now 4 months after giving birth and they've given me Rigevidon which they've said is basically the same thing.
If you Google Rigevidon under the news section there's some current info on it at the moment. A couple of petitions to have it banned
I was on this for about a year and a half and it really didn't work for me. It made me feel emotionless most of the time then I would have horrible bouts of rage over practically nothing. When I'd been off it for a month or so I realised that my memories from the time I'd been on it were very hazy. Now looking back I see it made me very depressed.
The only upsides were that my periods were ok and it made my skin lovely and clear.
Join the discussion
Already registered? Log in with:
Please login first.